# SDR SWAA2015051839752

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,905 hours, 24,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT SIGN LIGHT INOPERATIVE.  R & R SIGN ASSEMBLY IAW AMM.
